# SDR SWAA2021081320752

- Difficulty date: January 29, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT B.S. 947; L.B.L. 11; W.L. 157. / REMOVED AND REPLACED ATTACH ANGLE AT BS 947 LBL 11 WL 157 IAW SRM 51-40-02-0G-0 AND DWG 149A8103
